# SDR SWAA2022042893617

- Difficulty date: April 12, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD SHIELD BETWEEN STA 767+2' TO STA 767+10' RBL 23 WL 155 HAS CORROSION ON UPPER AND LOWER SURFACE / [01] REMOVED CORROSION ORIGINAL T= .050' LOSS OF .006' REMAING T= .044' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 TOOLING INFO AAR 35351 CAL DUE 10DEC22. WORK PERFORMED BY BERNARD BEMKE 27266;[02] VERIFIED STEP 1;[03] REMOVED FWD SHIELD IAW SRM 51-40-02-0G-0. WORK PERFORMED BY BERNARD BEMKE 27266;[04] RECEIVED AND VERIFIED REPLACEMENT SHIELD P/N: 146A8127-12 I/A/W BOING DWG NO. 146A0081.;[05] LOCATED AND DRILLED NEW SHIELD I/A/W BOEING DWG NO. 146A0081;[06] VERIFIED STEPS 4-5;[07] OK GIVEN TO INSTALL REPAIR PARTS;[08] INSTALLED FWD SHIELD IAW SRM 51-40-02-0G-0 AND DWG 146A0081 REV A;[09] VERIFIED STEP 8 IS COMPLETE;[10] VERIFIED ITEMS 8 AND 9 OK TO CIC;[11] APPLIED CIC ON FWD SHIELD IAW AMM 51-21-91]620-802;[12] JOB COMPLETE; AUDIT C/W
